# SDR UPS97224429

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Inoperative
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, F/O WINDOW WILL NOT CLOSE     FOUND ROLL PINS ON LATCH MECH (UPPER) SHEARED OFF.  REPLACED WITH NEW ROLL PINS AND CHECKED WINDOW OPERATION IAW MM 56-12-11, OPS CHKS GOOD.
